Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On steroids for lichen planus. Missed periods and heavy bleeding. Can I take meprate for long term?

I am a woman 46 yrs old. I was put on steroids a year and a half ago, as treatment for lichen Plannus. Since then I missed periods 3 times intermittently and had heavy bleeding during some months. I was advised to take 'Meprate' by a DGO. I was given 1 tablet every night for 21 days. The bleeding stopped. For the next 10 months there was no heavy bleeding, but normal bleeding as usual. Now there was a small amount of bleeding for two days ( saturday &Sunday only) for 2 consecutive weeks and starting last saturday, I am bleeding throughout the week. It is the 8th day today. Heavy bleeding started today. I live in a hilly region (deputation) and don't have access to a hospital. The DGO I consulted is in my home town. Can I take meprate for 21 days ( 1 tablet a day every night)? I have important work to do the whole of next week. I have enough stock of meprate.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
As per your symptoms, it looks like the hormonal irregularity has recurred. Though your symptoms may probably be alleviated with hormone supplementation, it would be ideal if you can at least contact your consultant back home before you initiate treatment. The treatment may have to be continued for 2-3 weeks as suggested by your doctor. You would need iron supplements also. Wish you good health.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor